Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A duality principle


Author: Wolfgang Sander
Journal: Proc. Amer. Math. Soc. 84 (1982), 609-610
MSC: Primary 54E52; Secondary 28A05
DOI: https://doi.org/10.1090/S0002-9939-1982-0643759-X
MathSciNet review: 643759
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: With the aid of the Baire category theory we prove an extension of Erdös' well-known duality principle concerning sets of Lebesgue measure zero and sets of first category.


References [Enhancements On Off] (What's this?)

  • [1] P. Cholewa, Sierpiński-Erdös duality principle in the abstract Baire-category theory, manuscript.
  • [2] P. Erdös, Some remarks on set theory, Ann. of Math. (2) 44 (1943), 643-646. MR 0009614 (5:173c)
  • [3] J. C. Morgan II, On translation invariant families of sets, Colloq. Math. 34 (1975), 63-68. MR 0404589 (53:8389)
  • [4] -, The absolute Baire property, Pacific J. Math. 65 (1976), 421-436. MR 0425930 (54:13880)
  • [5] -, Baire category from an abstract viewpoint, Fund. Math. 94 (1977), 13-23. MR 0433416 (55:6392)
  • [6] J. C. Oxtoby, Measure and category, Springer-Verlag, Berlin-Heidelberg-New York, 1971. MR 584443 (81j:28003)
  • [7] C. A. Rogers, Hausdorff measures, Cambridge Univ. Press, London and New York, 1970. MR 0281862 (43:7576)
  • [8] W. Sander, A decomposition theorem, Proc. Amer. Math. Soc. 83 (1981), 553-554. MR 627689 (82h:28016)
  • [9] W. Sierpiński, Sur la dualité entre la première catégorie et la mesure nulle, Fund. Math. 1 (1920), 105-111.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E52, 28A05

Retrieve articles in all journals with MSC: 54E52, 28A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643759-X
Keywords: Sets of first category, sets of Lebesgue measure zero, Baire category from an abstract viewpoint, complete metric spaces, duality principle
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society